# SDR ASOA201804187065

- Difficulty date: April 18, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 40,301 hours, 33,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  A DENT WAS FOUND ON THE LEFT FUSELAGE SKIN,  BETWEEN FRAMES 20 AND 21, STRINGERS 14L AND 15L.  MAINTENANCE INSTALLED A REPAIR IAW SRM 53-21-01.
